# SDR 2008UALA05711

- Difficulty date: September 13, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 61,827 hours, 20,457 cycles
- Engine: Pwa PW2037
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION PROBLEMS.  FLIGHT DIVERTED.  FOUND RT ENGINE HPSOV FAILED.  REPLACED RT HPSOV.  OPS AND LEAK CHECKED. NO DISCREPANCIES NOTED.  BLEED SHIFT OPS NORMAL.
